MathSciNet Relay Station
MathSciNet bibliographic data
MR1978043 (2004c:35128) 35J60 (35J25 47J30 58E05)
Jiang, Mei-Yue Remarks on the resonant elliptic problem. Nonlinear Anal. 53 (2003), no. 7-8, 1193–1207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement